# SDR SWIA201439808

- Difficulty date: October 17, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD L/E SEGMENT 630KL, UPPER FLANGE INTERNAL SKIN IS BENT/DISTORTED AND DISBONDED AT THE OTBD END.  C-CHECK, REPAIRED RT WING OTBD L/E SEGMENT 630KL, UPPER FLANGE INTERNAL SKIN IAW REO.
